# SDR SWIA2020091052435

- Difficulty date: September 10, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 2,857 hours, 2,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WINDSHIELD HAS SEVERAL CRACKS DUE TO FLYING DEBRIS.  FILED CLOSED.  REMOVED AND REPLACED FO WINDSHIELD, IAW TASK CARD AND AMM.  OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.  TORQUE WRENCH INFO S/N A7U149009 DUE 07/2021, S/N 0312800028 DUE 06/2021.
